Alert archive / Louisiana / Flash Flood Warnings in 2013

Flash Flood Warning 15, NWS Lake Charles, LA

January 10, 20135 parishes in Louisiana

NWS Lake Charles, LA issued this flash flood warning at Jan 10, 2013, 11:36 AM CST for 5 parishes in Louisiana. It was in force for 9 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 10, 2013, 11:36 AM CST (17:36 UTC)
Expired
Jan 10, 2013, 11:45 AM CST
In force
9 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Allen Parish, LA, Avoyelles Parish, LA, Evangeline Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA

What was reported inside it

TimeReportWhereRemark
Jan 10, 11:50 AM CSTFLOOD4 Se Ville Platte, LAHOMES REPORTED FLOODED IN THE BELAIR COVE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 5.6 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2013-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2013-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
581 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
442 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

628 
WGUS54 KLCH 101736
FFWLCH
LAC003-009-039-079-097-110130-
/O.NEW.KLCH.FF.W.0015.130110T1736Z-130111T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1136 AM CST THU JAN 10 2013

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ALLEN PARISH IN SOUTHWEST LOUISIANA...
  EVANGELINE PARISH IN CENTRAL LOUISIANA...
  EXTREME SOUTHWESTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
  SOUTHERN AVOYELLES PARISH IN CENTRAL LOUISIANA...
  ST. LANDRY PARISH IN CENTRAL LOUISIANA...

* UNTIL 730 PM CST THURSDAY

* AT 1129 AM CST...RADAR AND RAIN GAUGE ESTIMATES SHOW THAT          
  WIDESPREAD 6 TO 10 INCHES OF RAIN HAS FALLEN OVER THE PAST 24      
  HOURS. THERE IS WIDESPREAD FLOODING ONGOING WITH NUMEROUS          
  STREAM...BAYOUS AND RIVERS OUT OF THEIR BANKS. 

  NUMEROUS ROADS ARE CLOSED IN THE AREA WHILE THE SMALLER STREAMS    
  WILL BEGIN TO RECEEDE THIS AFTERNOON...THE LARGER BAYOUS AND       
  RIVERS WILL CONTINUE RISE ACROSS THE AREA THROUGH TONIGHT AND SOME 
  OF THEM THROUGH TOMORROW. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BASILE...BAYOU CURRENT...ELIZABETH...EUNICE...KINDER...KROTZ
  SPRINGS...LEONVILLE...MAMOU...MELVILLE...MITTIE...MORROW...
  OAKDALE...OBERLIN...OPELOUSAS...PALMETTO...TURKEY CREEK...VILLE
  PLATTE...ALLEN PARISH AIRPORT...BAYOU CHICOT...BEAVER...BIG CANE...
  BOND...CHATAIGNIER...CHICOT STATE PARK...DUPONT...DURALDE...
  EVERGREEN...GOUDEAU...GRAND PRAIRIE AND GRANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

&&

LAT...LON 3089 9179 3085 9181 3076 9175 3065 9173
      3056 9175 3051 9173 3049 9176 3043 9171
      3050 9274 3048 9278 3046 9278 3046 9299
      3088 9297 3088 9282 3090 9282 3098 9180

$$
1 follow-up statement
362 
WGUS74 KLCH 101745
FFSLCH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1145 AM CST THU JAN 10 2013

LAC003-009-039-079-097-101759-
/O.CAN.KLCH.FF.W.0015.000000T0000Z-130111T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. LANDRY LA-RAPIDES LA-EVANGELINE LA-ALLEN LA-AVOYELLES LA-
1145 AM CST THU JAN 10 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN
AVOYELLES...ALLEN...EVANGELINE...EXTREME SOUTHWESTERN RAPIDES AND ST.
LANDRY PARISHES IS CANCELLED...

THIS WARNING WAS ACCIDENTALLY ISSUED AS A FLASH FLOOD WARNING AND 
SHOULD HAVE BEEN AN FLOOD WARNING. SORRY FOR THE INCONVENIENCE

LAT...LON 3089 9179 3085 9181 3076 9175 3065 9173
      3056 9175 3051 9173 3049 9176 3043 9171
      3050 9274 3048 9278 3046 9278 3046 9299
      3088 9297 3088 9282 3090 9282 3098 9180

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jan 10, 10:45 AM CST, 51 minutes earlier.

Area forecast discussion, Jan 10, 10:45 AM CST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1045 AM CST THU JAN 10 2013

.UPDATE...
UPPER LOW OPENING UP AND MOVING TO THE NORTHEAST ACROSS NORTH
CENTRAL TEXAS INTO OKLAHOMA. SOMEWHAT DRIER AND SINKING AIR
MOVING IN AROUND THE LOW AND INTO THE FORECAST AREA. THIS HAS
ALREADY CUT OFF THE SIGNIFICANT SHOWER ACTIVITY FOR MOST OF
SOUTHEAST TEXAS AS WELL AS...WEST CENTRAL AND SOUTHWEST LOUISIANA.
EAST CENTRAL AND SOUTH CENTRAL LOUISIANA WILL BEGIN TO SEE A GRADUAL
DECREASE IN SHOWER ACTIVITY AND INTENSITY DURING THE AFTERNOON HOURS.

THE TORNADO WATCH WAS CANCELLED EARLIER THIS MORNING AS STRONGEST
CONVECTIVE BAND THAT WOULD CAUSE SEVERE STORMS HAS MOVED OFF TO
THE EAST. WILL KEEP FLASH FLOOD WATCH GOING AT THIS TIME FOR
PARISHES FROM RAPIDES...ALLEN AND JEFF DAVIS...AND POINTS TO THE
EAST UNTIL RAINFALL INTENSITY DECREASES THAT THE RAINFALL ITSELF
WILL NOT INITIATE ANY MORE FLOODING. OBVIOUSLY...RUN-OFF FROM
HEAVY RAINFALL OVER THE PAST 24 HOURS...THE CO-OP SITE AT EUNICE
WITH 11.16 INCHES HAS BEEN THE HIGHEST OFFICIAL REPORTING SITE WE
HAVE RECEIVED SO FAR...WILL CAUSE FLOODING ALONG MANY AREA
RIVERS...BAYOUS AND COULEES. SEE THE LATEST RIVER/AREAL FLOOD
WARNINGS AND STATEMENTS FOR MORE INFORMATION.

ALSO...LOWERED THE SMALL CRAFT ADVISORY FOR THE EASTERN MARINE
ZONES AS GRADIENT HAS RELAXED SOME OVER THERE WITH SUSTAINED WIND
SPEEDS BELOW 20 KNOTS.

RUA

&&

.PREV DISCUSSION... /ISSUED 751 AM CST THU JAN 10 2013/

UPDATE...SHAVED OFF PORTIONS OF THE FLASH FLOOD WATCH AND THE
TORNADO WATCH AS DRY AIR IS PUNCHING IN AND THE LINE OF STRONG TO
SEVERE STORMS IS MOVING INTO THE LOWER ATCHAFALAYA BASIN WITH THE
BEST FOCUS FOR SEVERE WEATHER EXITING MOST OF THE WATCH AREA. ALSO
NUDGED THE POPS DOWN A BIT ALONG THE WEST ZONES AS THE DRY AIR IS
DECREASING COVERAGE.

PREV DISCUSSION... /ISSUED 533 AM CST THU JAN 10 2013/

DISCUSSION...
FOR 12Z TAF ISSUANCE.

AVIATION...
LOCAL 88DS SHOW THE BULK OF THE CONVECTION OVER THE ERN EXTREMES
OF THE FORECAST AREA WHILE THE REMAINDER OF THE AREA IS COVERED BY
MORE STRATIFORM RAINS WITH ELEVATED CONVECTION. SFC OBS SHOW MVFR
CEILINGS ARE CONFINED TO THE ERN SITES WITH VFR CIGS FARTHER WEST.
THUNDER SHOULD MOVE EAST OF THE AREA BY LATE MORNING WITH RAIN
GRADUALLY DEPARTING A FEW HOURS BEHIND IT. MOS GUIDANCE INDICATES
GOOD FOG POTENTIAL FOR LATE TONIGHT/FRIDAY MORNING...FOR NOW HAVE
ONLY GONE SO LOW AS MVFR VISIBILITIES WITH LATER SHIFTS ALLOWED TO
BETTER REFINE THE FOG THREAT.

25

PREV DISCUSSION... /ISSUED 519 AM CST THU JAN 10 2013/

FLOOD WATCH IN EFFECT THROUGH THE AFTERNOON FOR PORTIONS OF THE AREA...
TORNADO WATCH 1 IN EFFECT UNTIL NOON FOR PORTIONS OF THE AREA...

DISCUSSION...A VERY SOUPY AIR MASS REMAINS IN PLACE THIS MORNING
WITH WIDESPREAD RAIN AND STORMS ACROSS THE AREA.

A COLD FRONT IS SLOWLY PUSHING THROUGH ACADIANA WITH AN UNSTABLE
AND MOIST AIR MASS BEING FUNNELED IN FROM THE GULF. DEW POINTS IN LOW
TO MID 70S HAVE BEEN DRAWN IN AND STORMS ARE BECOMING SURFACE
BASED UTILIZING THE MOIST AIR AND MODEST SRH... THEREFORE A COUPLE
OF TOR WARNINGS HAVE ALREADY BEEN ISSUED ALONG THE NEARLY STALLED
LINE OF STORMS AND SPC HAS ISSUED A WATCH THAT WILL LINGER UNTIL
NOON. INSTABILITY AND SHEAR ARE NOT ESPECIALLY IMPRESSIVE, HOWEVER
HIGH ENOUGH TO POTENTIALLY PRODUCE A FEW ISOLD TORNADOES OVER
ACADIANA AND POINTS EAST THIS MORNING.

AS FAR AS FLOODING GOES... THE POSSIBILITY OF FLOODING WILL EXIST
THROUGH THE MORNING FOR MUCH OF THE AREA, HOWEVER THE BIGGEST
CONCERN WILL BE OVER ACADIANA INTO CENTRAL LA INTO THE AFTERNOON
AS THE FRONT AND HEAVY RAIN SLOWLY EXITS EAST. BACK TO THE SABINE
AND CALCASIEU RIVERS RAIN WILL MOSTLY REMAIN LIGHT TO MODERATE,
HOWEVER OCCASIONAL BOUTS OF HEAVIER RAIN WILL OCCUR, AND WITH
SATURATED SOILS IT WILL NOT TAKE MUCH TO PUSH THE AREA INTO A
FLOODING SITUATION.

THIS AFTERNOON AND TONIGHT THE WHOLE AREA OF RAIN AND STORMS WILL
GRADUALLY EXIT EAST WITH RAIN CHANCES DECREASING FOR A BRIEF
PERIOD DURING FRIDAY.

FRIDAY ANOTHER AREA OF LOW PRESSURE WILL DEVELOP IN THE PLAINS AND
EJECT NE ACROSS THE GREAT LAKES. THIS WILL INDUCE THE RETURN FLOW
DRAGGING A WARM FRONT ACROSS THE AREA FRIDAY NIGHT AND SATURDAY.
AS THE SURFACE LOW MOVES ACROSS THE GREAT LAKES A CANADIAN AIR
MASS WILL SPILL BACK SOUTH WITH THE RESULTING COLD FRONT MOVING
INTO THE AREA SATURDAY NIGHT OR SUNDAY MORNING. THE FRONT WILL
THEN SLOWLY MOVE THROUGH AS MULTIPLE FRONTAL WAVES TRAVEL ALONG
THE BOUNDARY. THE FRONT MAY MOVE INTO THE GULF MONDAY NIGHT OR
TUESDAY WITH OVERRUNNING POSSIBLE THROUGH MID WEEK. BASICALLY A
VERY WET FORECAST WITH COOLING TEMPERATURES POSSIBLE TOWARD THE
END OF THE PERIOD.

MARINE...A FRONT WILL CONTINUE EAST THIS MORNING ACROSS THE
COASTAL WATERS WITH SCA CRITERIA BEING MET AHEAD OF THE BOUNDARY.
AREAS OF FOG ALSO EXIST WITH OCCASIONAL VIS DROPPING TO AROUND ONE
MILE. THE FRONT WILL EXIT BY NOON WITH RAIN GRADUALLY TAPERING OFF
THROUGH THE DAY AND TONIGHT. WINDS WILL BECOME LIGHT AND WEST
TONIGHT, BUT INCREASE AGAIN FRIDAY AS A WARM FRONT LIFTS NORTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  70  53  70  62  76 / 100  10  10  40  30
KBPT  71  51  72  61  74 /  50  10  10  40  30
KAEX  73  52  74  62  77 / 100  10  10  40  40
KLFT  72  59  74  62  77 / 100  10  20  30  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: ACADIA...ALLEN...AVOYELLES...EVANGELINE...IBERIA...
     JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...
     ST. LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION.

TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jan 10, 11:02 AM CST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1102 AM CST THU JAN 10 2013

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
111230-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
1102 AM CST THU JAN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THE RISK OF FLOODING FROM ADDITIONAL RAINFALL IS NOT EXPECTED WEST
OF AN ALEXANDRIA TO JENNINGS LINE. EAST OF THAT LINE...SOME HEAVY
RAINFALL WILL BE POSSIBLE INTO THE EARLY AFTERNOON HOURS...THEN
GRADUALLY DECREASE. DUE TO THE RECENT EXCESSIVE RAINFALL...ONGOING
RIVER AND BAYOU FLOODING WILL CONTINUE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND STORMS WILL RETURN SATURDAY AS A WARM FRONT MOVES
THROUGH. A COLD FRONT WILL SLOWLY DRIFT INTO AND THROUGH THE AREA
SUNDAY AND MONDAY WITH RAIN CONTINUING THROUGH MID WEEK. AREA
RIVERS AND BAYOUS WILL REMAIN HIGH DURING THIS PERIOD AND MORE
RAINFALL MAY KEEP CONCERNS ELEVATED FOR FLOODING THROUGH THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-111230-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1102 AM CST THU JAN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

WINDS AND SEAS WILL SLOWLY DECREASE TODAY AS LOW PRESSURE WEAKENS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

In the hours before

Local storm report, Jan 10, 10:40 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1040 AM CST THU JAN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 AM     FLOOD            3 SE CHURCH POINT       30.38N 92.18W
01/10/2013                   ACADIA             LA   BROADCAST MEDIA

            SIGNIFICANT FLOODING ONGOING AROUND CHURCH POINT.

&&
Local storm report, Jan 10, 10:42 AM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1042 AM CST THU JAN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     FLOOD            CROWLEY                 30.21N 92.38W
01/10/2013                   ACADIA             LA   LAW ENFORCEMENT

            SEVERAL HOMES FLOODED WITH EVACUATIONS ONGOING.

&&
Local storm report, Jan 10, 10:45 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1045 AM CST THU JAN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     FLOOD            5 NNE AVERY ISLAND      29.97N 91.88W
01/10/2013                   IBERIA             LA   PUBLIC

            PHOTO SUBMITTED OF ROADS FLOODED.

&&
Local storm report, Jan 10, 11:21 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1121 AM CST THU JAN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     FLOOD            4 SE JENNINGS           30.17N 92.62W
01/10/2013                   JEFFERSON DAVIS    LA   BROADCAST MEDIA

            PICTURE RECEIVED OF LA-3166 FLOODED FROM THE MERMENTAU
            RIVER.

&&
Local storm report, Jan 10, 11:24 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1124 AM CST THU JAN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     FLOOD            3 SSE BIG CANE          30.78N 91.99W
01/10/2013                   ST. LANDRY         LA   DEPT OF HIGHWAYS

            LA 361 FLOODED

&&
Local storm report, Jan 10, 11:27 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1127 AM CST THU JAN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     FLOOD            RICHARD                 30.42N 92.31W
01/10/2013                   ACADIA             LA   BROADCAST MEDIA

            EVACUATIONS ONGOING NEAR RICHARD.

&&

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 6:11 PM CSTFlash Flood WarningLCHEvangeline, Rapides, Vernon3 hr
Jan 9, 6:36 PM CSTSpecial Marine WarningLCH54 min
Jan 9, 7:01 PM CSTFlash Flood WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion3 hr
Jan 9, 7:18 PM CSTSpecial Weather StatementLCHVermilion57 min
Jan 9, 7:47 PM CSTRiver Flood WarningLCHVernon56 hr
Jan 9, 8:11 PM CSTSpecial Weather StatementLCHAcadia64 min
Jan 9, 8:34 PM CSTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Saint Landry3 hr
Jan 9, 8:53 PM CSTSevere Thunderstorm WarningLCHAcadia25 min
Jan 9, 8:58 PM CSTFlash Flood WarningLCHAvoyelles, Evangeline, Rapides, Vernon3 hr
Jan 9, 9:42 PM CSTSpecial Marine WarningLCH93 min
Jan 9, 10:00 PM CSTFlash Flood WarningLCHAcadia, Cameron, Jefferson Davis, Lafayette, Saint Landry, Vermilion3 hr
Jan 9, 10:47 PM CSTSpecial Weather StatementLCHAvoyelles58 min
Jan 9, 11:14 PM CSTAreal Flood WarningLCHCalcasieu, Jefferson Davis3 hr
Jan 9, 11:32 PM CSTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Saint Landry6 hr
Jan 9, 11:56 PM CSTFlash Flood WarningLCHAvoyelles, Evangeline, Rapides, Vernon3 hr
Jan 10, 1:04 AM CSTAreal Flood WarningLCHAcadia, Cameron, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more3 hr
Jan 10, 2:07 AM CSTAreal Flood AdvisoryLCHAllen, Beauregard, Calcasieu, Cameron, Jefferson Davis4 hr
Jan 10, 2:56 AM CSTFlash Flood WarningLCHAvoyelles, Evangeline, Rapides, Vernon3 hr
Jan 10, 4:00 AM CSTTornado WarningLCHAvoyelles, Evangeline, Saint Landry30 min
Jan 10, 4:11 AM CSTAreal Flood WarningLCHAcadia, Cameron, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more6 hr
Jan 10, 4:34 AM CSTTornado WarningLCHEvangeline, Saint Landry26 min
Jan 10, 5:04 AM CSTTornado WarningLCHAvoyelles, Saint Landry26 min
Jan 10, 5:27 AM CSTSpecial Marine WarningLCH63 min
Jan 10, 5:35 AM CSTAreal Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry6 hr
Jan 10, 5:48 AM CSTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary27 min
Jan 10, 6:11 AM CSTAreal Flood WarningLCHAvoyelles, Evangeline, Rapides, Vernon6 hr
Jan 10, 6:16 AM CSTFlash Flood WatchLCHBeauregard, Cameron, Vernon90 min
Jan 10, 6:24 AM CSTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary36 min
Jan 10, 6:53 AM CSTAreal Flood WarningLCHLafayette, Vermilion28 hr
Jan 10, 7:07 AM CSTSpecial Marine WarningLCH68 min
Jan 10, 8:24 AM CSTAreal Flood WarningLCHVernon4 hr
Jan 10, 9:13 AM CSTRiver Flood WarningLCHCalcasieu47 hr
Jan 10, 9:46 AM CSTAreal Flood WarningLCHAcadia, Allen, Calcasieu, Cameron, Iberia, Jefferson Davis and 4 more8 hr
Jan 10, 11:43 AM CSTAreal Flood WarningLCHAllen, Avoyelles, Evangeline, Saint Landry56 hr
Jan 10, 11:54 AM CSTAreal Flood WarningLCHAvoyelles, Evangeline, Rapides, Vernon56 hr
Jan 10, 5:30 PM CSTAreal Flood WarningLCHAcadia, Allen, Calcasieu, Cameron, Iberia, Jefferson Davis and 4 more24 hr

Nearby

Flash Flood Warnings in Louisiana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.